# SDR QXEA0201895

- Difficulty date: November 7, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gusset
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND FORWARD EMERGENCY EXIT DOOR HAS A CHAFE ALONG THE LOWER INBOARD BOTTOM GUSSET JUST AFT OF THE FORWARD LOWER DOOR STOP. REPAIRED IAW DHC-8 SRM 51-40-11.
